# SDR CA090127012

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 18,957 hours
- Engine: Lyc LTS101*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Top Bolt Hole
- Part time: 380 hours
- Component: Avco Lycoming E, Honeywell, LTS101700D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HIGH PRESSURE FUEL FILTER BRACKET, CRACKING AT TOP BOLT HOLE DUE TO HARMONIC VIBRATION, KNOWN PROBLEM.
